# SDR SIMA2012030014

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 25,900 hours, 22,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Curtain
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2871 THE FLIGHT ATTENDANT REPORTED DIFFICULTY OPENING AND CLOSING THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPOSITIONED THE CURTAIN FROM THE DOOR.  THE OPERATIONAL CHECK WAS GOOD AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
